How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DoogleNK Your Own Question
DoogleNK
DoogleNK, Doctor (MD)
Category: Health
Satisfied Customers: 1139
Experience:  MD
7632001
Type Your Health Question Here...
DoogleNK is online now
A new question is answered every 9 seconds

STOMACH PAIN FROM MOTRIN PEPTP BISMO STOP WORKING TO ESAE ...

Resolved Question:

STOMACH PAIN FROM MOTRIN PEPTP BISMO STOP WORKING TO ESAE PAIN. WHAT TO DO?
Submitted: 8 years ago.
Category: Health
Expert:  DoogleNK replied 8 years ago.
HelloCustomer

Stomach pain from motrin can be treated with these measures--
  • stop taking motrin or reduce the dose/frequency
  • substitute motrin with a more stomach friendly drug (COX-2 inhibitors)
  • take oral misoprostol--an oral prostaglandin that helps protect the gastric mucosa from effects of NSAIDs like motrin
  • take acid reducing drugs like omeprazole /esmoprazole/ ranitidine
  • consult a physician immediately if the pain does not subside with these measures ina few hours. Even if the pain does subside with these mesures, you still need to take a doctors appointment & have yourself checked. It is important to check for stomach ulcers by an endoscopy.
For more information, please read this.

Kindly press ACCEPT if your question has been answered. FEEDBACK is always appreciated.
______________________________________________________________________
Please note that the information provided is not a substitute to medical advice.


DoogleNK and 2 other Health Specialists are ready to help you